... complete 4 gland parathyroid removal. I have a kidney stone disorder and had two stones trying to pass this week. I have had many calcium pushes along the way. My serum calcium lab was 6.9. When they administered the iv push, I truly felt I was going to burn from the inside. It was truly a scary moment and left me anxious and nausested. After awhile I could feel the nerve pain in my hips and back to go away. Why would I feel such intense burning? This was intense not slight
No responses have yet been posted. Add your response to this question.
- Calcium Gluconate Information for Consumers
- Calcium Gluconate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Calcium Gluconate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 17 May 2010
kidney stones,14 yrs ago , gout, 10 yrs, diabetis, 15yrs cateracs 10 yrs ago calcium build up in spine , and joints 1yr heart stented arteriy 2007, ...
1 answer • 29 Dec 2012
I frequently have kidney stones. Recently diagnosed stone in salivary gland. Could a blood pressure med be the causing a calcium excess. (Benazapril ...
1 answer • 2 May 2015
... hospitalized over night after receiving calcium IV treatment?
0 answers • 23 Oct 2015
Hi. I was wondering what are the chances of having high blood calcium due to excess vitamin D intake. I've had symptoms which make me think I ...
0 answers • 20 Jan 2016